General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Algebra i Analiz:

Personal entry:
Save password
Forgotten password?

Algebra i Analiz, 2013, Volume 25, Issue 4, Pages 101–124 (Mi aa1346)  

This article is cited in 14 scientific papers (total in 14 papers)

Research Papers

The boundary behavior and the Dirichlet problem for the Beltrami equations

D. A. Kovtonyuk, I. V. Petkov, V. I. Ryazanov, R. R. Salimov

Institute of Applied Mathematics and Mechanics, National Academy of Sciences of Ukraine, Donetsk, Ukraine

Full text: PDF file (355 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2014, 25:4, 587–603

Bibliographic databases:

Received: 06.01.2012

Citation: D. A. Kovtonyuk, I. V. Petkov, V. I. Ryazanov, R. R. Salimov, “The boundary behavior and the Dirichlet problem for the Beltrami equations”, Algebra i Analiz, 25:4 (2013), 101–124; St. Petersburg Math. J., 25:4 (2014), 587–603

Citation in format AMSBIB
\by D.~A.~Kovtonyuk, I.~V.~Petkov, V.~I.~Ryazanov, R.~R.~Salimov
\paper The boundary behavior and the Dirichlet problem for the Beltrami equations
\jour Algebra i Analiz
\yr 2013
\vol 25
\issue 4
\pages 101--124
\jour St. Petersburg Math. J.
\yr 2014
\vol 25
\issue 4
\pages 587--603

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. R. Salimov, “O koltsevykh $Q$-otobrazheniyakh otnositelno nekonformnogo modulya”, Dalnevost. matem. zhurn., 14:2 (2014), 257–269  mathnet
    2. R. R. Salimov, “Lower estimates of $p$-modulus and mappings of Sobolev's class”, St. Petersburg Math. J., 26:6 (2015), 965–984  mathnet  crossref  mathscinet  isi  elib  elib
    3. V. Tengvall, “Absolute continuity of mappings with finite geometric distortion”, Ann. Acad. Sci. Fenn. Math., 40:1 (2015), 3–15  crossref  mathscinet  isi  elib  scopus
    4. R. R. Salimov, “O konechnoi lipshitsevosti klassov Orlicha–Soboleva”, Vladikavk. matem. zhurn., 17:1 (2015), 64–77  mathnet
    5. D. A. Kovtonyuk, V. I. Ryazanov, “Prime ends and the Orlicz–Sobolev classes”, St. Petersburg Math. J., 27:5 (2016), 765–788  mathnet  crossref  mathscinet  isi  elib
    6. A. Yefimushkin, V. Ryazanov, “On the Riemann–Hilbert problem for the Beltrami equations”, Complex Analysis and Dynamical Systems VI, Contemporary Mathematics, 667, eds. M. Agranovsky, M. BenArtzi, G. Galloway, L. Karp, D. Khavinson, S. Reich, G. Weinstein, L. Zalcman, Amer. Math. Soc., 2016, 299–316  crossref  mathscinet  zmath  isi
    7. D. Kovtonyuk, V. Ryazanov, “On boundary behavior of spatial mappings”, Rev. Roum. Math. Pures Appl., 61:2 (2016), 57–73  mathscinet  zmath  isi
    8. D. Kovtonyuk, I. Petkov, V. Ryazanov, “On the boundary behavior of mappings with finite distortion in the plane”, Lobachevskii J. Math., 38:2, SI (2017), 290–306  crossref  mathscinet  zmath  isi  scopus
    9. D. Kovtonyuk, I. Petkov, V. Ryazanov, “Prime ends in theory of mappings with finite distortion in the plane”, Filomat, 31:5 (2017), 1349–1366  crossref  mathscinet  isi  scopus
    10. E. S. Afanasjeva, “Generalized Quasi-Isometries on Smooth Riemannian Manifolds”, Math. Notes, 102:1 (2017), 12–21  mathnet  crossref  crossref  mathscinet  isi  elib
    11. V. Ryazanov, S. Volkov, “On the boundary behavior of mappings in the class $W^{1,1}_loc$ on Riemann surfaces”, Complex Anal. Oper. Theory, 11:7, SI (2017), 1503–1520  crossref  mathscinet  zmath  isi  scopus
    12. R. R. Salimov, “O stepennom poryadke rosta nizhnikh $Q$-gomeomorfizmov”, Vladikavk. matem. zhurn., 19:2 (2017), 36–48  mathnet
    13. E. A. Sevost'yanov, E. A. Petrov, “On the equicontinuity of homeomorphisms of Orlicz and Orlicz–Sobolev classes in the closure of a domain”, Ukr. Math. J., 69:11 (2018), 1821–1834  crossref  isi  scopus
    14. N. M. Zhabborov, T. U. Otaboev, Sh. Ya. Khursanov, “Neravenstvo Shvartsa i formula Shvartsa dlya $A$-analiticheskikh funktsii”, Sovremennye problemy matematiki i fiziki, SMFN, 64, no. 4, Rossiiskii universitet druzhby narodov, M., 2018, 637–649  mathnet  crossref
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:362
    Full text:51
    First page:35

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019